Paracetamol 500mg Caplets 32s

SKU : GPAR50 EAN : 5017007393511
Paracetamol 500mg Caplets relieve mild to moderate pain including neuralgia, migraine, headache, toothache, sore throat, feverishness, period pain and aches and pains such as muscle pain and backache.
In Stock
SKU
GPAR50
£0.55

Description

Paracetamol 500mg Caplets

Paracetamol 500mg Caplets
are an analgesic for the relief of mild to moderate pain including neuralgia, migraine, headache, toothache, sore throat, feverishness, period pain and aches and pains such as muscle pain and backache.

Directions

  • Adults and children over 12 years: Take 1-2 caplets every 4 hours as required, up to a maximum of 8 caplets in 24 hours.
  • Children 6 to 12 years: Take ½ to one caplet every 4 hours as required, up to a maximum of 4 caplets in 24 hours.
The dose should not be repeated more frequently than every four hours. If symptoms persist for more than 3 days consult your doctor.

Ingredients

  • Active Ingredient: Paracetamol 500mg.
  • Other Ingredients: Dependent on brand.

Cautions

  • Not for children under 6 years of age.
  • Do not take with alcohol.
  • Do not take with any other paracetamol-containing products.
Consult your doctor before taking Paracetamol 500mg Caplets if:
  • You are sensitive to paracetamol or any of the other ingredients.
  • You are pregnant or breastfeeding.
  • You you are taking medicines such as metoclopramide, domperidone, cholestyramine, chloramphenicol or anti-coagulants including warfarin or non-steroidal anti-inflammatory drugs such as aspirin or ibuprofen.
  • You have liver or kidney problems, circulation disorders, deficiency of the glucose-6-phosphate dehygrogenase enzyme or you regularly drink large amounts of alcohol.

Feefo Reviews

delivery-icon
Next Working Day Delivery as standard for mainland UK orders
clickandcollect
Free Click & Collect from Knights Pharmacies across England and Wales (Coming Soon)
NHS
NHS and Private Prescriptions delivered straight to your door